# SDR USAA2014090900007

- Difficulty date: September 9, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 39,550 hours, 14,127 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 2607MK3
- Part serial: 2607389
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 49,572 hours, 17,958 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD FOR ENG NR 2 COMPRESSOR VANE FAULT ON TAKEOFF ROLL.  REPLACED ENG 22 VSV ACTUATOR IAW JOB CARD 26T40075005.  LEAK CHECKED GOOD.
